last time i had my period 4 month ago. i am so tired of feeling bloated and moody.i do feel like period is coming but there is nothing there. i have seen my gyn doctor. i had ultrasoun done to make sure everything in that department ok. she says that i am menopausal (i am 47) since i have hot flashes and other symptoms. i heard about "PROVERA" pills that induce periods. does anyone knows anything about it? please HELP! i am so tired feeling premenstrual for 4 month!!!!!!!!!
Menopause if defined by one year after your last period. If you are bleeding every 4 months you are not in menopause, although you might well be in perimenopause, the 10 years or so that leads up to menopause.
Provera is a synthetic hormone that is similar in action to progesterone. It will cause a period to come and relieve some of the bloating women feel if they are making estrogen but not ovulating. It sounds like that is happening to you. Provera, or any other progesterone, is often given for 5 to 7 days or so each month for this type of problem. Work with your doctor. It should be able for you to improve these symptoms.
Machelle M. Seibel, MD
Thank you for your respond. I spoke with my gyn doctor and for some reason she did not want to put me on it. she was saying that i AM going through perimenoposal stage and it is not pleasant but thats the way it is. i had to beg her and she finally prescribed me one time deal. i just want to see if i start my period it would stop my back and front pains also. when i miss my period for 2 month, i would get back and front pains. when my period starts so is the pains stops(coincedence?) now its been 4 month and my gyn thinks it is muscular/skeleton problem. so i went through different speciallist and mri, bone scans, ultrasounds.seem like it was ok. but anyway i already had a cortisone shot in my lumbar area and nerve block in my sciatica but nothing seems to help. today i am going to urologist to check my bladder. i am so tired of this! i have been taking pain killers and i an not getting relief from them anymore! I am getting more depressed! i hope that "mirracle" pill will have my period start and therefore will stop my pains. Sincerely, hopeless.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.